EconPapers    
Economics at your fingertips  
 

Axiomatic characterization of the Nash and Kalai-Smorodinsky solutions for discrete bargaining problems

Somdeb Lahiri

Pure Mathematics and Applications, 2003, vol. 14, issue 3, 207-220

Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cmt:pumath:puma2003v014pp0207-0220

Access Statistics for this article

Pure Mathematics and Applications is currently edited by Peter Tallos

More articles in Pure Mathematics and Applications from Department of Mathematics, Corvinus University of Budapest Contact information at EDIRC.
Bibliographic data for series maintained by Gyula Magyarkúti ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:cmt:pumath:puma2003v014pp0207-0220